# SDR CALA2025040703590

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 64,949 hours, 27,165 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: C20633000
- Part serial: 11877C20633
- Condition: Broken
- Location: Zone 700
- Part time: 17,800 hours, 6,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #3 MLG BRAKE DAMAGED DURING TIRE CHANGE. SEE PHOTO. REMOVED AND REPLACED #3 BRAKE ASSY REF AMM 32-41-41.  PARTS USED:  60-3241-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1381486 SN OFF 0407 PN OFF 60-3241-9-0001 IPC REFERENCE # NO COMPONENT FOUND.
